# SDR DALA2016032502300

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1060-1117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP BETWEEN BS 1060-1079, & 1098-1117 BETWEEN RBL 54 TO 60.  REPAIRED IAW SRM 53-05, FIG 131A-7 AND 51-10-3, PAR 21-14.
